| Model Number |
VTICM512.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Weight, ethnicity, and race: unk.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm512.6 implantable collamer lens of a -12.5/1.5/090 (sphere/cylinder/axis) was damaged upon insertion partially in the eye.
Additional Manufacturer Narrative
Claim# (b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).